# SDR HEEA955148

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5742N
- Make and model: Bell 206L-1
- Aircraft serial: 45477
- System (JASC): 3452 · ATC Transponder System
- Part: Tranponder
- Part number: 066106200
- Condition: Defective
- Location: Cockpit
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP BROKEN. REPLACED BROKEN SWITCH BOARD ASSY AND BROKEN FACEPLATE.  INSTALLED MISSING IDENT PUSH BUTTON.  UNIT HAD WEAK POWER OUT.  REPLACED CAVITY TUBE V101.  REPAIRED.  REPLACED PHOTOCELL V301 DUE TO WEAK REPLY LIGHT.  FOUND UNIT TO HAVE WEAK RECEIVE. ALIGNED RECEIVER.  REPAIRED AND BENCH CHECK GOOD.
